# SDR TWAA0105908

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND CORROSION ON SKIN AT STA 351 ON RT SIDE AT LONGERON 29R.  INTERIM REPAIR WAS INSTALLED.  REPAIRED PER SRM 53-04, FIG 38, SHEET 24, AND ARA 17539.
